# SDR DL72W980452

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Part number: 65169351
- Condition: Misdrilled
- Location: Lt  Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE REAR SPAR MOD ON THE LT ELEVATOR IT WAS NOTED THAT SEVERAL HOLES WERE OVERSIZED.  REPAIRED PER ERA 331369-14AD.
